# SDR UPS 803924

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 4653423
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, RT FLAP STA 98 FITTING ON INBD SIDE HAS A 1 INCH CRACK.  REPLACED FITTING PER SRM 51-1-20D.
